# SDR 2025FA0000137

- Difficulty date: September 30, 2024
- Submitted: February 27, 2025
- Operation: General aviation
- Aircraft: N249TH
- Make and model: Bell 206L-1
- Aircraft serial: 45459
- Aircraft time: 29,437 hours, 22,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033302085
- Condition: Cracked
- Location: Zone 200
- Part time: 29,437 hours, 22,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR A/F INSPECTION FOUND A CRACK AT STATION 142 R/H SIDE ON THE UPPER FRAME NOT RELATED TO ANY INCIDENT OR ACCIDENT.
